# SDR AALA20030096

- Difficulty date: January 14, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN AND DOUBLER UNDER LOWER AFT CORNER OF AFT LAV PANEL.  REPAIRED PER ESO PO559 DATED 1-10-03.  (M)
